<< Previous Issue Kyungpook Mathematical Journal (Vol. 57, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2017 Vol. 57, No. 1, 1—185
Some Properties of Fibonacci Numbers, Generalized Fibonacci Numbers and Generalized Fibonacci Polynomial Sequences
Alexandre Laugier1
Manjil P. Saikia2
MSC numbers : 11A07, 11B37, 11B39, 11B50
Kyungpook Mathematical Journal 2017 Vol. 57, No. 1, 1—84
Relations between Regular Uni-soft Filters and Uni-soft $MV$-filters in Residuated Lattices
Ghulam Muhiuddin1
Chul Hwan Park2
Young Bae Jun3
MSC numbers : 06F35, 03G25, 06D72
Kyungpook Mathematical Journal 2017 Vol. 57, No. 1, 85—97
On the Construction of Polynomial $\beta$-algebras over a Field
Keum Sook So1
Young Hee Kim2
MSC numbers : 03G25, 06F35
Kyungpook Mathematical Journal 2017 Vol. 57, No. 1, 99—108
Some New Subclasses of Analytic Functions defined by Srivastava-Owa-Ruscheweyh Fractional Derivative Operator
Khalida Inayat Noor1
Rashid Murtaza1
Janusz Sokól2
MSC numbers : 30C10, 30C45
Kyungpook Mathematical Journal 2017 Vol. 57, No. 1, 109—124
Spectrally Bounded Higher Derivations Mapping into the Jacobson Radical
Yong-Soo Jung
MSC numbers : 46H99, 47B47, 16N60
Kyungpook Mathematical Journal 2017 Vol. 57, No. 1, 125—132
On the Ruled Surfaces with $L_1$-Pointwise 1-Type Gauss Map

Young Ho Kim1
Nurettìn Cenk Turgay2

MSC numbers : 53B25, 53C40
Kyungpook Mathematical Journal 2017 Vol. 57, No. 1, 133—144
Polynomials and Homotopy of Virtual Knot Diagrams
Myeong-Ju Jeong1
Chan-Young Park2
Maeng Sang Park3
MSC numbers : 57M25, 57M27
Kyungpook Mathematical Journal 2017 Vol. 57, No. 1, 145—161
Separating a Chart
Teruo Nagase
Akiko Shima
MSC numbers : 57Q45, 57Q35
Kyungpook Mathematical Journal 2017 Vol. 57, No. 1, 163—185

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd